# SDR QXEA2013042600835

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 489 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CLIP IS CORRODED STA 489.5.  REMOVED STRINGER CLIP IAW Q400 SRM 51-42-05-02-01 REV 12. MATCH DRILLED NEW STRINGER CLIP AT STRINGER 24P STA 489.5 IAW Q400 SRM 51-40-07-02-01 REV 12. NOTE: FOUND TO BE OUT OF LIMITS IAW Q400 SRM 53-30-43-00-01 REV 12. OK TO INSTALL NEW STRINGER CLIP. INSTALLED NEW CLIP IAW Q400 SRM 51-42-05-02-01 REV 12. APPLIED PRIMER IAW SRM 51-25-10-02-01 REV 12. APPLIED TOP COAT AND CPC IAW Q400 SRM 51-25-15-02-01 REV 12 AND AMM 51-25-01-390-801 REV 42.
